×

zbMATH — the first resource for mathematics

Abelian torsion groups having a minimal system of generators. (English) Zbl 0094.24603

MSC:
20K10 Torsion groups, primary groups and generalized primary groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Fuchs, Abelian groups, Publishing House of the Hungarian Academy of Sciences, Budapest, 1958. · Zbl 0091.02704
[2] Irving Kaplansky, Infinite abelian groups, University of Michigan Press, Ann Arbor, 1954. · Zbl 0057.01901
[3] A. G. Kurosh, The theory of groups, Chelsea Publishing Co., New York, 1960. Translated from the Russian and edited by K. A. Hirsch. 2nd English ed. 2 volumes. · Zbl 0094.24501
[4] E. A. Walker, Abstract 564-235, Notices Amer. Math. Soc. vol. 6 (1959) p. 867.
[5] W. R. Scott, The number of subgroups of given index in nondenumerable Abelian groups, Proc. Amer. Math. Soc. 5 (1954), 19 – 22. · Zbl 0055.01706
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.